MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL
Model Number M00561103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e: this event was reported by the sales representative.The health care facility is: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of loop break.Block h11: investigation results the complaint device was not returned; therefore, for this reason and due to the lack of evidence is unable to confirm the reported event.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Because the device was unavailable for testing and there is insufficient information to determine whether the issue was related to procedural technique or a potential device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator cold single-use snare was used during a colonoscopy for the treatment of polyps, on (b)(6) 2026.During the procedure, the loop snapped.The procedure was completed with another captivator cold single-use snare.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR COLD SINGLE-USE SNARE
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24619284
Report Number3005099803-2026-00991
Device Sequence Number9640114
Product Code FGX
UDI-Device Identifier08714729984986
UDI-Public(01)08714729984986(17)281028(10)37824086
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561103
Device Catalogue NumberM00561103
Device Lot Number0037824086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/17/2026
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown